A decomposition theorem for modular lattices containing an n-diamond

Freese, Ralph S.: A decomposition theorem for modular lattices containing an n-diamond. Acta scientiarum mathematicarum, (51) 1-2. pp. 57-71. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_001_002_057-071.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 57-71
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 71 p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15123

Actions (login required)

View Item View Item